EconPapers    
Economics at your fingertips  
 

Monetary Policy, Taxes, and the Rate of Interest

Boris P. Pesek and Thomas R. Saving

Journal of Political Economy, 1963, vol. 71, issue 4, 347

Date: 1963
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://dx.doi.org/10.1086/258783 (text/html)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:71:y:1963:p:347

DOI: 10.1086/258783

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-20
Handle: RePEc:ucp:jpolec:v:71:y:1963:p:347